# SDR COMA0260090

- Difficulty date: February 10, 2002
- Submitted: February 12, 2002
- Operation: Air carrier
- Aircraft: N932CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7038
- Aircraft time: 18,035 hours, 17,567 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Apu
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLIGHT 5268 - SMOKE IN COCKPIT AFTER T/O.AIRCRAFT WAS DEICED WITH APU RUNNING.  CLEANED ACM WATER SEPERATORS.
